Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Breathing difficulty, coughing, no phlegm. On medication to calm cough, penicillin, losing voice. Treatment for cough?

Hello Doctors, can you please help me with my problem.. I don t know if it s really serious but i have a shortness of breathing and i cough a lot but there s no phlegm that comes out. I hate to be sick like this. It lasts already for 2 weeks... I went to the doctor and he gave me a medicine to calm the cough and indeed it calmed but experienced shortness of breathing then. I went again to the doctor cause my throat was swelling a bit and they gave me a penicillin antibiotics for my throat and lately i experienced almost losing my voice. I don t understand myself right now...Always coughing for nothing... I m taking robitusin for my cough and i stopped the calmidone but it never helped still... I need some advice from an expert. Hope to hear from u. Thanks a lot
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to HCM

your cough seems to be a dry cough,
with the history of you being prescribed a course of antibiotics and cough suppressant not enough to control the symptoms suggest the development of bronchitis.
continue with the antibiotics and the cough suppressant and do some steam inhalation in the meantime which should soother your larynx and the bronchus.

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor